Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4626
Title: A superconvergent linear FE approximation for the solution of an elliptic system of PDEs
Authors: Barbeiro, S. 
Ferreira, J. A. 
Keywords: Elliptic system of PDEs,; Finite element approximation; Finite difference method; Superconvergence; Supraconvergence
Issue Date: 2005
Citation: Journal of Computational and Applied Mathematics. 177:2 (2005) 287-300
Abstract: The aim of this work is to study a nonstandard piecewise linear finite element method for elliptic systems of partial differential equations. This nonstandard method was considered by the authors for scalar elliptic equations and for a planar elasticity problem. The method enables us to compute a superconvergent numerical approximation to the solution of the system of partial differential equations.
URI: http://hdl.handle.net/10316/4626
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file0499d7e393b44e2e8f892b8d7ce0aa2b.pdf249.36 kBAdobe PDFView/Open
Show full item record

Page view(s)

96
checked on Nov 13, 2019

Download(s) 50

342
checked on Nov 13, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.